# SDR J8UR2015FA0000515

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: General aviation
- Aircraft: N307EF
- Make and model: Dorner DO328100
- Aircraft serial: 3097
- Aircraft time: 21,651 hours, 22,861 cycles
- Engine: Pwa PW119C
- Engine time: 20,867 hours, 19,833 cycles
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 84321
- Part serial: 03
- Condition: Activated
- Location: Zone 100
- Part time: 99,999 hours, 99,999 cycles
- Component: Elevator Contro, 0
- Component part number: 0
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT STICK PUSHER FAILED IN THE RETRACTED POSITION, ELEVATORS BEING HELD IN FULL NOSE DOWN DEFLECTION, AFTER BEING TESTED BY THE AIRCREW ON PREFLIGHT CHECKS.  THE FAILURE WAS NOT DISCOVERED UNTIL THE ACFT WAS LINED UP AND CLEARED FOR TAKEOFF FROM RUNWAY 22.  THE PIC NOTICED THAT HE COULD ONLY MOVE THE CONTROLS AFT APPROXIMATELY 1".  TROUBLESHOOTING EFFORTS QUICKLY DETERMINED THAT THE STICK PUSHER ACTUATOR HAD FAILED IN THE RETRACTED POSITION AND EVEN WITH POWER OFF WAS STILL IN THE RETRACTED POSITION.  THE MPD HAS 3 INSPECTIONS FOR THE STICK PUSHER. 2 ARE DUE AT 6000FH.
